Cyclic permutations and nearly symmetric integer vectors

A. Felzenbaum*, A. Tamir

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Given an integer vector xT=(x1,...,xn) with the property x1>x2>⋯ >xn>0, it is shown that the convex hull of the n cyclic permutations of x contains all the nearly symmetric integer vectors majorized by x. A generalization to noninteger vectors and an application to a class of integer symmetric optimization problems are also given.

Original languageEnglish
Pages (from-to)159-166
Number of pages8
JournalLinear Algebra and Its Applications
Issue numberC
StatePublished - Oct 1979


Dive into the research topics of 'Cyclic permutations and nearly symmetric integer vectors'. Together they form a unique fingerprint.

Cite this